# SDR CA991231028

- Difficulty date: December 31, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 2,495 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 71007741850
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 4 BEARING FAILURE ON NR 3 ENGINE,
